# SDR CA151228008

- Difficulty date: December 16, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) UPON REACHING CRUISING ALTITUDE AT FL 240, BOTH POWER LEVERS, PLA, WERE REDUCED TO 52 PERCENT.  THE CREW NOTICED THAT ENGINE NR 2 TORQUE DROPPED TO 12 PERCENT. THEY ADVANCED PLA RIGHT AWAY AND ENGINE RESPONDED, TORQUE COME BACK TO NORMAL. ENGINE OPERATED NORMALLY AFTER AND FOR THE NEXT 10 FLIGHT HRS.  THERE WERE ICING CONDITIONS AT THE TIME OF THE EVENT. TROUBLESHOOTING DID IDENTIFY A FAULT CODE, FOR FLAMEOUT, ON THE COCKPIT DISPLAY WHICH WAS CLEARED BY MAINTENANCE.  NO ISSUES ON THE ENGINE WERE FOUND AND THE ACFT HAS RETURNED TO SERVICE.
